Skip to main content
×
Home
    • Aa
    • Aa

On dp-minimal ordered structures

  • Pierre Simon (a1)
Abstract
Abstract

We show basic facts about dp-minimal ordered structures. The main results are: dp-minimal groups are abelian-by-finite-exponent, in a divisible ordered dp-minimal group, any infinite set has nonempty interior, and any theory of pure tree is dp-minimal.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[6] Dugald Macpherson and Charles Steinhorn , On variants o-minimality, Annals of Pure and Applied Logic, vol. 79 (1996), pp. 165209.

[10] Matatyahu Rubin , Theories of linear order, Israel Journal of Mathematics, vol. 17 (1974), no. 4, pp. 392443.

[13] Saharon Shelah , Dependent first order theories, continued, Israel Journal of Mathematics, vol. 173 (2009).

[16] Patrick Simonetta , An example of a c-minimal group which is not abelian-by-finite, Proceedings of the American Mathematical Society, vol. 131 (2003), no. 12, pp. 39133917.

[17] Frank O. Wagner , Simple theories, Mathematics and Its Applications, 503, Kluwer Academic Publishers, 2000.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 5 *
Loading metrics...

Abstract views

Total abstract views: 73 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 28th July 2017. This data will be updated every 24 hours.